# SDR HALA2023032400111

- Difficulty date: March 10, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND TRACK CORROSION AT FRAME 12A TO 18 Y1959 LEFT HAND SIDE. CORRECTIVE ACTION: WIRING SET ADRIFT FOR SEAT TRACK REPLACEMEN AT FR12A TO FR18 Y1959 LH. ABOVE MENTIONED SEAT TRACK REPLACED. WIRING FOR SEAT TRACK REPLACEMENT AT FR12A TO FR18 RESTORED. (2685452)
